Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 514192, 11 pages
http://dx.doi.org/10.1155/2014/514192
Research Article

Fuzzy Stability of the Generalized Version of Drygas Functional Equation

1Department of Mathematics Education, Dankook University, 152 Jukjeon-ro, Suji-gu, Yongin-si, Gyeonggi-do 448-701, Republic of Korea
2Department of Mathematics, Sungshin Women's University, 249-1 Dongseon-Dong 3-Ga, Seongbuk-gu, Seoul 136-742, Republic of Korea

Received 4 February 2014; Accepted 5 April 2014; Published 27 April 2014

Academic Editor: Roberto Natalini

Copyright © 2014 Chang Il Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Chang Il Kim, Giljun Han, and Seong-A Shim, “Fuzzy Stability of the Generalized Version of Drygas Functional Equation,” Journal of Applied Mathematics, vol. 2014, Article ID 514192, 11 pages, 2014. https://doi.org/10.1155/2014/514192.